MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 16MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 16MM; SCREW, FIXATION, BONE
Catalog Number 04.211.016TS
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent an open reduction internal fixation (orif) surgery treating the humerus.The surgeon inserted the screw into the most distal hole of the plate, but torque could not be applied, and the screw idled.The surgeon removed the screw once, checked the insertion angle, and reinserted the screw, but the torque could not be applied to the screw.The screw was left in the body at the surgeon¿s discretion because it didn¿t seem to come out.The surgery was completed successfully with no surgical delay.Patient was stable.This report is for a 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 16mm.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a synthes employee.H3, h6: part: 04.211.016ts-15, lot: 282l226, manufacturing site: werk selzach logistik, release to warehouse date: 28 february 2024, expiration date: 01 february 2029, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part: 04.211.016-15, non-sterile lot: 9365p68, manufacturing site: werk selzach logistik, release to warehouse date: 07 february 2024, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 16MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19554124
Report Number8030965-2024-07558
Device Sequence Number17821660
Product Code HWC
UDI-Device Identifier10886982119001
UDI-Public(01)10886982119001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.211.016TS
Device Lot Number282L226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VA-LCP DHP 2.7/3.5 MED W/EXT R SHORT 1-H
Patient SexUnknown